-
1Academic Journal
Authors: Nuran M. Hassan, M. Nagy, Subhankar Dutta
Source: AIMS Mathematics, Vol 9, Iss 9, Pp 25049-25069 (2024)
Subject Terms: bathtub-shaped distribution, maximum product of spacings estimation method, cramér-von mises estimator method, maximum ranked set sampling, double ranked set sampling, Mathematics, QA1-939
File Description: electronic resource
Relation: https://doaj.org/toc/2473-6988
-
2Academic Journal
Authors: Yingzi Niu, Liang Wang, Yogesh Mani Tripathi, Jia Liu
Source: Axioms, Vol 12, Iss 5, p 417 (2023)
Subject Terms: maximum likelihood estimator, bathtub-shaped distribution, bootstrap confidence intervals, credible intervals, Bayes estimates, Mathematics, QA1-939
File Description: electronic resource
-
3Academic Journal
Authors: Yuxuan Zhang, Kaiwei Liu, Wenhao Gui
Source: Entropy, Vol 23, Iss 8, p 934 (2021)
Subject Terms: bathtub-shaped distribution, Monte Carlo Markov Chain, E-Bayesian estimation, generalized Type-I hybrid censoring, Bayes estimation, Science, Astrophysics, QB460-466, Physics, QC1-999
File Description: electronic resource
-
4Academic Journal
This result is not displayed to guests.
Login for full access. -
5Academic Journal
This result is not displayed to guests.
Login for full access.